I suffered a concussion about 3 weeks ago and have had headaches everyday since. My doctor prescribed nortriptyline but I'm nervous about starting it. I don't take any medications at all. This seems to be a med for depression and anxiety, I don't have either, and I don't want to start a long term medication. I also learned that you can't just stop taking this medication due to withdrawal symptoms. What should I do? My gut is telling me this is not a good idea.
Hello, nortriptyline has other reasons it's prescribed. My fiancé has headaches and he was prescribed the exact same medication. It never made him have side effects and I know that because we had a family emergency and forgot his medicine, he didn't have it for a week and abruptly stopped taking it. I think you will be alright and it's worth the relief.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2012 • 4 answers
Posted 13 Feb 2014 • 1 answer
Posted 13 Jan 2015 • 1 answer
Posted 18 Apr 2016 • 1 answer
I was prescribed nortriptyline to treat IBS. Will this medication get me depressed or mental issues?
Posted 20 days ago • 1 answer